Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Operators on function spaces


Authors: James K. Brooks and Paul W. Lewis
Journal: Bull. Amer. Math. Soc. 78 (1972), 697-701
MSC (1970): Primary 4625, 4725; Secondary 2850
MathSciNet review: 0298442
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4625, 4725, 2850

Retrieve articles in all journals with MSC (1970): 4625, 4725, 2850


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12988-4